liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Averaged Moduli of Smoothness and Runge-Kutta Methods
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Mathematica Balkanica, ISSN 0350-2007, Vol. 19, 293-304 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 19, 293-304 p.
National Category
URN: urn:nbn:se:liu:diva-22373Local ID: 1582OAI: diva2:242686
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nikoltjeva-Hedberg, Margarita
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Mathematica Balkanica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 364 hits
ReferencesLink to record
Permanent link

Direct link